# SDR 98ZZZX1216

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Buckled
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FAX LM/115-97, LM/116-97, JM/RJ0096-97, AND DJR/RJ0098-97.  MLG PRESS FLOOR BETWEEN FRAMES 29 AND 32 OTBD SEAT RAILS 19 INCHES, 20 INCHES OTBD CENTERLINE HV BUCKLE APPROX .125 INCH DEEP.  DV DUE EA 500 CYC.  REPORT FINDINGS AI (R) REMOVE FLOOR STS. CUR 23082, DUE 23583 CYC.  PERFORMED DV INSP MINOR BUCKLE MLG PRESS FLOOR TOP/BOTTOM SURFACES.  NO DEFECTS NOTED PER BAE FAX JM/RJ0808-97.  REPAT INSP 1,000 FLIGHTS.
